Harmonicity of maps between (indefinite) metric-f-manifolds and rho-pseudo harmonic morphisms


Erdem S.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.63, no.3, pp.317-341, 2003 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 3
  • Publication Date: 2003
  • Title of Journal : PUBLICATIONES MATHEMATICAE-DEBRECEN
  • Page Numbers: pp.317-341

Abstract

Conditions are investigated for maps to be harmonic between M(P)-f-manifolds with (semi-)Riemannian metrics. Also a geometrical condition, phi(r)-pseudo horizontally weak conformality [which is weaker than horizontally weak conformality when they are comparable], is imposed on maps of a (semi-) Riemannian manifold into a metric M(P)-f-manifold with (semi-) Riemannian metric and harmonicity of such maps are discussed. Some results obtained by Loubeau and Lichnerowicz in the almost Hermitian case are given here in both almost Hermitian and almost para-Hermitian cases.